# SDR L1GA200000185

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END CORRODED 2 INCH SECTION ON LT MLG FLYING DOOR.  REMOVED AND REPLACED ROD END.
